| Model Number |
N/A |
| Medical Device Problem Codes |
Defective Component (2292); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was found during evaluation at bd service facility: the sr8 shuts off abruptly when ac power is disconnected, and the scanner will not power on without ac power.These issues are due to an internal failure within the lithium-ion battery.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The failure was found during evaluation of a returned sample.Additional investigation is required to determine the cause of the failure.Results of the investigation are expected soon.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to service facility for evaluation.During evaluation, the reported issue of the unit shuts down without warning was confirmed.The sr8 shuts off abruptly when ac power is disconnected.These issues are due to an internal failure within the lithium-ion battery.